MathSciNet Relay Station
MathSciNet bibliographic data
MR1387889 (97d:62020) 62E10 (60G09 62P10)
Pitman, Jim Random discrete distributions invariant under size-biased permutation. Adv. in Appl. Probab. 28 (1996), no. 2, 525–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement